# SDR SWAA2020032442703

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 68,514 hours, 40,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717011005SWA
- Part serial: WN0135
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGH TOF BATTERY PACK M1672 ARE OFF         REMOVED AND REPLACED BATTERY PACK OF POWER SUPPLY M1672 PER AMM 33-51-06 OPS CHECK GOOD P/N OFF/ON  D717-01-1005SWA S/N OFF WN0135  S/N ON 221500
